# SDR ASAA2017022719963

- Difficulty date: February 27, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 35,931 hours, 10,975 cycles
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 070147001794
- Condition: Failed
- Location: Apu Oil Level
- Part time: 9,750 hours, 13,953 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU OIL LEVEL BITE CHECK IS UNKNOWN, MAINT MESSAGE 49-94304.  OIL LEVEL SENSOR CIRCUIT FAILURE. ACFT GROUNDED.   REMOVED AND REPLACED THE APU OIL LEVEL SENSOR IAW AMM 49-94-11-000-801, AND AMM 49-94-11-400-801, RAN APU FOR 5 MINUTES TWICE FOR OIL LEAKS, NO LEAKS NOTED. CHECKED FMC-CDU FOR RECENT FAULTS, NO FAULTS FOUND ON BOTH STARTS.
